# SDR SWIA2020012347979

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FLAP TORQUE TUBE F10 CHAFED ON O/B END AS MARKED.       (C-CHECK)   RO:1/22/2020 / REMOVED AND REPLACED WITH SERVICABLE TORQUE TUBE ON THE R/H WING F10 IN REFERENCE TO ERJ AMM OPS CHECKS GOOD.
